Advertisement -- Learn more about ads on this site.

    QUERIDAANA   50,251
50,000-59,999 SparkPoints


Thursday, December 13, 2012

Dizziness can have many origins. I am not sure why I am feeling dizzy when I exercise.

Not enough water?

Not enough potassium?

Heart problem?

Side effect of corticosteroid prescribed for asthma?

Result of stopping the corticosteroid cold turkey?

Will drink 12 cups of water today, some coconut water for electrolytes, take a calcium pill, be gentle with exercise. Relax. Rest.

Member Comments About This Blog Post:
CINDYWAGNER1 12/13/2012 9:44PM

    emoticon emoticon emoticon

Report Inappropriate Comment
QUERIDAANA 12/13/2012 12:16PM

    I have an appointment for the 20th. I e-mailed the doctor 10 days ago and he did not answer. It is encouraging that it could be sinus related. thanks for sharing.

Report Inappropriate Comment
WIDELOADROAD 12/13/2012 10:12AM

    I've had the same problem lately, and it turned out to be sinus related.

Report Inappropriate Comment
CAGEDBIRDSONG 12/13/2012 8:40AM

    Please talk with your Dr about this. Seriously. is this a new symptom? Have you been able to exercise in the past few months without feeling dizzy?

Report Inappropriate Comment

Add Your Comment to the Blog Post

Log in to post a comment.

Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.